About NBOMe

Select section:

What do comedowns from NBOMe feel like, and how can you feel better?

As NBOMe drugs are quite new, there is little research about them. We rely mainly on user experiences to understand what the comedown from these drugs might feel like. As NBOMe is unpredictable, it can be hard to know how unpleasant the comedown will feel. Generally, the higher the dose of NBOMe, the more unpleasant effects you will experience in the comedown.

If you …

Then …

Have feelings of impending doom (like bad things are going to happen)

Feel tired

Have difficulty concentrating or thinking

Have disturbed or vivid dreams

Are not feeling like your usual self (mild depersonalisation)

Feel nauseous

Have memory loss

Experience red or sore eyes

Have cravings to use more NBOMe

Have headaches

Have stomach-aches

Feel irritable or agitated

Sweat or feel very hot or very cold

Feel anxious

Feel paranoid

Experience low mood

Try these things at home:

  • Get plenty of rest and sleep.
  • Remember to eat and drink plenty of water.
  • Get moving to release feel-good brain chemicals.
  • Reach out and talk with friends and whānau for support.
  • Relax and do things that you enjoy to take your mind off not feeling well.
  • Avoid caffeine, alcohol and other drugs.
  • Practise mindfulness and deep breathing, and try writing down your thoughts and feelings.

 

Have severe vomiting

Have ongoing insomnia

Have severe headaches or migraines

Feel intensely agitated or aggressive

Experience cognitive impairment

Experience increased memory loss

Experience increased anxiety

Experience increased low mood

Have a tight feeling in your chest

Feel paranoid

Feel panicked or have a panic attack

Have suicidal thoughts

Have violent thoughts

Call a doctor or Healthline (0800 611 116)

They can talk you through the next steps.

 

Experience severe memory loss

Experience severe delusions

Become severely emotionally distressed

Become unresponsive

Lose consciousness

Have a seizure

Experience psychosis

Attempt suicide

Call 111

These are signs that something more serious is going on. You or the people around you should act quickly.

 

Related stories

Popping the bubble: Quick tips if you're choosing to use drugs in Level 2

It can be a bit weird adjusting back to life outside your bubble, so we’ve pulled togther a few key tips to help you out if you choose to use drugs.

Calling an ambulance during lockdown - advice from a paramedic

Wondering what happens if you need an ambulance during lockdown? Blake Murray from St John answers your questions.

What are reagent tests?

Learn about reagent tests and how they can tell you what is in your drugs.

Find another drug